MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN? COACCESS?; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN? COACCESS?; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number M001262220
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was difficulty deploying the electrode.A 3.0cm x 15cm leveen coaccess needle electrode system was selected for use in a radio frequency ablation procedure in the liver.Outside the patient, when deploying the electrode, unusual resistance was felt.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Device eval by manufacturer: the device was returned for analysis.The cable, rf probes, and the metal cannula were returned for analysis.No damage was observed.Functional testing was performed, and the needles extended normally.The reported allegation was not confirmed.
 
Event or Problem Description

Brand Name
LEVEEN? COACCESS?
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22522451
Report Number2124215-2025-47585
Device Sequence Number20990852
Product Code GEI
UDI-Device Identifier08714729454922
UDI-Public(01)08714729454922(17)261205(10)32999787
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140495
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001262220
Device Catalogue NumberM001262220
Device Lot Number0032999787
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown